MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX; ANESTHESIA CONDUCTION KIT

ICU MEDICAL, INC. PORTEX; ANESTHESIA CONDUCTION KIT
Catalog Number A4283-18
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated that the crna was placing epidural for labor delivery.When he attempted to pull back on the catheter, the catheter broke.Approximately 5 cm of the catheter was left in the patient's back.There were patient involvement and no adverse event reported.
 
Additional Manufacturer Narrative
H3: the device was received for evaluation.The device history review could not be performed due to logistical issues with the closure of the keene site and their transfer of dhr records.Visual and functional tests were performed, which confirmed the issue of the catheter being severed.The probable cause was unknown.The timeframe of the occurrence could not be determined.No further action was taken.

Brand Name
PORTEX
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
ICU MEDICAL, INC.
10 bowman drive
keene NH 03431
Manufacturer Contact
reed covert
10 bowman drive
keene, NH 03431
2247062300
MDR Report Key23360409
Report Number1217052-2025-00105
Device Sequence Number12979762
Product Code CAZ
UDI-Device Identifier15019517095166
UDI-Public(01)15019517095166(17)260430(10)6131011
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberA4283-18
Device Lot Number6131011
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale
Patient RaceWhite